Über die Transzendenz gewisser dyadischer Brüche

P.E. Böhmer

Mathematische Annalen (1927)

  • Volume: 96, page 367-377
  • ISSN: 0025-5831; 1432-1807/e

How to cite


Böhmer, P.E.. "Über die Transzendenz gewisser dyadischer Brüche." Mathematische Annalen 96 (1927): 367-377. <http://eudml.org/doc/159173>.

author = {Böhmer, P.E.},
journal = {Mathematische Annalen},
pages = {367-377},
title = {Über die Transzendenz gewisser dyadischer Brüche},
url = {http://eudml.org/doc/159173},
volume = {96},
year = {1927},

AU - Böhmer, P.E.
TI - Über die Transzendenz gewisser dyadischer Brüche
JO - Mathematische Annalen
PY - 1927
VL - 96
SP - 367
EP - 377
UR - http://eudml.org/doc/159173
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.